MathSciNet Relay Station
MathSciNet bibliographic data
MR331826 (48 #10158) 65Q05 (33A40)
Olver, F. W. J.; Sookne, D. J. Note on backward recurrence algorithms. Math. Comp. 26 (1972), 941–947.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement